# SDR C2XA04BT105

- Difficulty date: October 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 14,500 hours, 10,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FORWARD LOWER AND CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE NUMBER 1 INVERTER.  OPS CHECK GOOD.
